Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 49, Number 2

All articles in this issue are freely accessible.

On the foundations of calculus of variations
Herbert Busemann and Walther Mayer.
Trans. Amer. Math. Soc. 49 (1941), 173-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003475
On the growth properties of a function of two complex variables given by its power series expansion
Abe Gelbart.
Trans. Amer. Math. Soc. 49 (1941), 199-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003819
On the possible rate of growth of an analytic function
P. W. Ketchum.
Trans. Amer. Math. Soc. 49 (1941), 211-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003801
On the degree of polynomial approximation to analytic functions: problem $𝛽$
J. L. Walsh and W. E. Sewell.
Trans. Amer. Math. Soc. 49 (1941), 229-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003818
A theory of absolutely continuous transformations in the plane
T. Radó and P. Reichelderfer.
Trans. Amer. Math. Soc. 49 (1941), 258-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0003698
On the classification of the mappings of a 2-complex
Herbert Robbins.
Trans. Amer. Math. Soc. 49 (1941), 308-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0005349